# SDR AT0000236

- Difficulty date: May 6, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmc
- Part number: 8061963
- Part serial: 12229557
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

FOUND NR 2 ENGINE FLAMED OUT AT CRUISE, 33,000 FT.  ATTEMPTED TWO STARTS, ENGINE WOULD NOT RESTART.  REMOVED AND REPLACED FMU IAW B717 MM 73-21-03, AND TEST 2A 71-00-11.
